# SDR AWXA200400495

- Difficulty date: April 28, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 59,323 hours, 23,505 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N874817
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-07 CHECK A 2 INCH CRACK WAS FOUND IN AFT CABIN INTERCOSTAL FITTING AT BS 1681.8, BETWEEN STR 12 LT AND STR 13 LT. MAINTENANCE REMOVED CRACKED INTERCOSTAL FITTING AT BS 1681.8, BETWEEN STR 12 LT AND STR 13 LT;  FABRICATED A NEW REPLACEMENT FITTING IAW DWG 146N8748; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 1.
